MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VUE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. VUE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number VUE PACS
Medical Device Problem Codes Computer Software Problem (1112); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Smpa reference (b)(4).The client was crashing during mdt (multidisciplinary team conference) and ct images failed to display.Philips has started an investigation of this issue.

Brand Name
VUE PACS
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key25040845
Report Number3003768277-2026-101097
Device Sequence Number13343422
Product Code LLZ
UDI-Device Identifier00884838100350
UDI-Public(01)00884838100350(11)250417(10)12.2.8.571
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K170580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVUE PACS
Device Catalogue Number1149418
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown